# SDR CHQA200600119

- Difficulty date: September 14, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 16,112 hours, 12,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT NR 2 AND NR 2 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT INVERTER IAW MM 33-50-00.  OPS CHECK GOOD.
